... had light periods, regular but no bad cramps or anything. When I started the nuvaring my periods dramatically reduced only lasting 2 days or so and taking up to 7 days after removing the ring to actually start. And then they eventually just stopped and I really haven't had a period in over 2 years. Occassionally I get a bit of discharge and small amount of dark bleeding for half a day, this might happen every 3 months or so. But should I be worried? I remember telling a GP once and they said not to be concerned, because I had been on it for so long my cycle had just kind of worked itself out with the hormones and there was no lining in my uterus to discharge. Does anyone else have this same thing occur? Should I not be on contraception for so long? Just curious because eventually want to think about kids. Thanks
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jan 2015 • 1 answer
Posted 5 Jan 2016 • 1 answer
Posted 16 May 2016 • 0 answers
Posted 19 Mar 2017 • 1 answer
Posted 15 Aug 2017 • 0 answers